my wife 42 years old in mid 2000 she suffered swollen of the left side of her face wich does not affect the eye or the lid one year later a general body swollen with muscular pain noticed when she breaks her diet she went through investigation & all the tests where normal except a slight elevation of IGE 155 she was diagnosed as food and mites allergy, she stoped eating most food except vegetable fruits and milk strange enough she was not loosing weight she suffered hair loss and muscular pain and left half face swollen which appear and disappear many times during the day, later MRI was made on the brain showed macro adenoma in the pitutary which was diagnosed "adenoma producing cortison" she was operated in Switzerland feb 2005 and all the smptoms disappeared 3 months after the operation even the IGE test showed normal result of 50 and she was given a substitution of oral cortison in feb 2006 her half face started swolling again MRI and cortisol level was perfectly normal except a slight rise of IGE 165, the oral cortison was stopped 15 days ago, she was seen by a blood specialist who diagnosed the swollen of her Left side face as inflamation of the lymphnodes, she is treated with an anti-inflamatory with proteolytic properties drug named alfachymotrypsin first as inj then oral she improved at the begining then the proplem of her face is again the same no other symptoms or proplems except being nosiated. what is your advice is there a desease causes the left side of the face to swollow and which speciality should we adress and which center in the world should we contact.
Copyright 1994-2017MedHelp International.All rights reserved. MedHelp is a division of Aptus Health.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.